# SDR 9708509956

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47183
- System (JASC): 2720 · Rudder Control System
- Part: Power Pack Nut
- Condition: Missing
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUNCTIONAL CHECK OF TAILCONE RELEASE SYSTEM, MAINTENANCE FOUND RUDDER POWER PACK ROD END BOLT NUT MISSING AND BOLT PARTIALLY BACKED OUT OF ROD END.  REPLACED NUT, SAFETIED AND SECURED BOLT.
